BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 3, Issue Number: 1

Volume: 3, Issue: 1 (10 Articles)

Research Article
Title: Polynomial Sets Generated By etφ1(x1t)φ2(x2t)φ3(x3t)
Authors: Naseem Khan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 1, (MAR 2015), pp:97-101
DOI:
Viewed: (1213) times
Abstract | Full Text| PDF

Research Article
Title: Lipschitz Stability of Inverse Nodal Problem for Energy-Dependent Sturm-Liouville Equation
Authors: Emrah Yilmaz
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 1, (MAR 2015), pp:46-61
DOI:
Viewed: (1475) times
Abstract | Full Text| PDF

Research Article
Title: Generalization of ([e],[e]∨[c])-Ideals of BE-algebras
Authors: Saleem Abdullah , Ahmed Fawad Ali, Muhammad S. Kamran, Muhammad Aslam
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 1, (MAR 2015), pp:01-11
DOI:
Viewed: (1616) times
Abstract | Full Text| PDF

Research Article
Title: Lagrange Theorem for polygroups
Authors: Alireza Sedighi, Mohammad Hossein Hosseini
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 1, (MAR 2015), pp:29-34
DOI:
Viewed: (1779) times
Abstract | Full Text| PDF

Research Article
Title: A multivariate rational interpolation with no poles in ℝ^{m}
Authors: Osman Işık, Zekeriya Güney, Mehmwt Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 1, (MAR 2015), pp:19-28
DOI:
Viewed: (1636) times
Abstract | Full Text| PDF

Research Article
Title: Comparative numerical solutions of stiff Ordinary differential equations using magnus series expansion method
Authors: Sure Kome, Mehmet Tarık Atay, Aytekin Eryilmaz, Cahit Kome and Samuli Piipponen
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 1, (MAR 2015), pp:35-45
DOI:
Viewed: (2540) times
Abstract | Full Text| PDF

Research Article
Title: On estimation of mean conditional residual life function under random censored data
Authors: Abdushukurov Akhmedovich, Farhad Abdikalikov
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 1, (MAR 2015), pp:90-96
DOI:
Viewed: (1322) times
Abstract | Full Text| PDF

Research Article
Title: Generalized Mittag-Leffler Function and Its Properties
Authors: Banu Yılmaz Yaşar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 1, (MAR 2015), pp:12-18
DOI:
Viewed: (2476) times
Abstract | Full Text| PDF

Research Article
Title: A New Type of Interval Valued Fuzzy Normal Subgroups of Groups
Authors: Saleem Abdullah , Muhammad Naeem
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 1, (MAR 2015), pp:62-77
DOI:
Viewed: (1345) times
Abstract | Full Text| PDF

Research Article
Title: Some new traveling wave solutions of the modified Benjamin-Bona-Mahony equation via the improved (G/G)-expansion method
Authors: Hasibun Naher, Farah Aini Abdullah, Ahmet Bekir
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 1, (MAR 2015), pp:78-89
DOI:
Viewed: (1835) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul